# SDR SIMA200804402

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,829 hours, 25,123 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3230 CREW REPORTED ON FINAL APPROACH INTO DFW FOLLOWING THE APPROACH CHECKLIST THEY SELECTED AUTO COARSEN ON.  AS THE SWITCH WAS SELECTED ON THE N 2 ENGINE FLAMED OUT WITH NO RELIGHT.  CREW FOLLOWED AOM PROCEDURES AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.
